# SDR RAIA960238

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Part number: 8974764
- Condition: Failed
- Location: Rt Engine
- Part time: 5,403 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7054 - RIGHT ENGINE DOES NOT MAKE TARGET TORQUE FOR TAKEOFF.  MAINTENANCE REPLACED EGT COMPENSATOR, GROUND RUN GOOD.  (M)
